I have been on Lopressor for a rapid heart rate in the ER. I went to a doctor a month later because i was consistanly dizzy and feel like my head and vision were shaky. He put me on Toprol Xl and it seems to have gotten slightly better does any one else have these problems with this medication and if so how do u get over it?? i want to go off of it because i dont think its nessasry in the er they said i had low potassium and a hypothryiod that led to this tackycardia, tonight i feel a tingling on top of my head and my left temple has a vein that pulses quite often am i the only one out there???
I too am on ToprolXL for rapid heart rate. I still experience some episodes, but much fewer. If you are worried, talk to yuour primary physician about an EKG, or see a cardiac specialist. I know how scary these episodes can be. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.